# SDR IPXA2023032792309

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR EMERGENCY EXIT LIGHT LENS BROKENR&R'D L1 DOOR EMERGENCY EXIT LIGHT PER AMM 33-27-05 OPS CHK GOOD
